Thank you. I agree. Also, Dr Bhatti himself said that the hair should be mostly grown in by 6 months. I think my yield is not that bad, at least not as bad as it could have been. I need to live with this for at least another 6 months, so I’m hoping it looks sort of close to normal after another month or two of growth.
6 months of growth should give you enough idea of where you are headed. Just look at successful transplants, they look great by the 6 month mark and the donor is completely healed. We can talk about improvements if we've got a good base around the 6 month mark.
Reps usually ask you wait for 12 months only to damage control.
Had to look at your 1st post and I think given your thin hair caliber (47 microns) and where you were pre procedure, your results for almost a year have turned out really good and it looks to me to be thickening up since your last months photos.
158 days. I can see by comparison to right after the transplant, that most of the follicles have grown in. By the way I remember your previous post where you seemed very concerned about being “fair” to the doctor by waiting exactly 12 months. I think that’s very wrong headed and I’m not interested in your comment.
The medication tends to be, visually, far more effective in the crown. Is it because it is enhancing the miniaturized hair? Perhaps.
Through the years I've noticed a number of things. First, it can help with retention. I've seen young guys even minimize shedding. They seem to look the same year after year.
I've seen other patients with lots of miniaturized hair in the crown....return with a fuller set of hair. Enhancement of the dissipating hair. It can happen.
I've seen cases where the patient seems to be improving everywhere, (enhancement), but not the front, (retention). So, it almost looks as if they are thinning in the front.
Lastly, I've seen patient slow down the loss, but they are still loosing. In this case, is it worth taking the med? Sure. Just add other modalities and see if you can halt it all together. If, after doing all available modalities you are still experiencing loss, get off the meds because they are not working.
So, in summary. Everyone is different and the medication can affect patients in all sorts of ways. If it is "partially" working, I would continue....but also add other modalities to the mix. If it is doing its job, and you are retaining all over, keep going. (Important to understand the medication is intended for the patient to retain. If you are enhancing, that's awesome as only a low percentage of patients experience this).